• Zielgruppen
  • Suche
 

Publikationen

Suche nach
in in allen Feldern AutorTitelBeschreibung
Kategorie
Jahr
 

2017 2016 2015 2014 2013 2012 2011 2010 2009 2008 2007 2006 2005 2004 2003 2002 2001 2000 1999 1998 1997 1996 1995 1994 1993 1992 1991 1990 1989 1988 1987 1986 1985 1984 1983 1981 1980 1979 1978 alle Jahre

Artikel

C. Erdenberger, S. Grushevsky, K. Hulek (2006): Intersection theory of toroidal compactifications of A4, Bull. London Math. Soc. 38 (2006), no. 3, 396-400
arXiv: math.AG/0503017

D. Eisenbud, M. Green, K. Hulek, S. Popescu (2006): Small schemes and varieties of minimal degree, Amer. J. Math. 128 (2006), 1363-1389
arXiv: math.AG/0404517

E. Schellhammer (2006): The Kodaira dimension of Siegel modular varieties of genus 3 or higher, Boll. Unione Mat. Ital. Sez. B Artic. Ric. Mat.(8) 9 (2006), no. 3, 749-776
arXiv: math.AG/0405349

E. Schellhammer (2006): On the Tits building of paramodular groups, Boll. Unione Mat. Ital. Sez. B Artic. Ric. Mat.(8) 9 (2006), no. 3, 619-643
arXiv: math/0405321

G. H. Hitching (2006): Geometry of vector bundle extensions and applications to the generalised theta divisor
arXiv: math.AG/0610970

J. Spandaw (2006): De Cirkel van Benford, Euclides, Oktober 2006.

K. Hulek (2006): Riemann Surfaces, In: Encyclopedia of Mathematical Physics, Eds. Jean-Pierre FranÇoise, Greg Naber, Tsou Sheung Tsun, Elsevier 419-429 (2006)

K. Hulek, H. Verrill (2006): On the modularity of Calabi-Yau threefolds containing elliptic surfaces (with an appendix by L. Dieulefait), In: Mirror Symmetry V: Proceedings of the BIRS Workshop, Calabi-Yau Varieties and Mirror Symmetry, December 6-11, 2003, (Noriko Yui et al., eds). AMS/IP Studies in Advanced Mathematics 38, American Mathematical Society, Providence, RI, 2006, 19-34
arXiv: math.AG/0502158

K. Hulek, R. Kloosterman, M. Schütt (2006): Modularity of Calabi-Yau varieties, Global Aspects of Complex Geometry, Springer Verlag 2006 (F. Catanese, H. Esnault, A. Huckleberry, K. Hulek and T. Peternell, eds.), 271-309.
arXiv: math.AG/0601238

M. Lönne (2006): On bifurcation braid monodromy of elliptic fibrations, Topology 45 (2006), 785-806
arXiv: math.AG/0410295

M. Schütt (2006): The maximal singular fibres of elliptic K3 surfaces, Archiv der Mathematik 79, 4 (2006), 309-319
arXiv: math.AG/0509540

M. Schütt (2006): On the modularity of three Calabi-Yau threefolds with bad reduction at 11, Canad. Math. Bull. 49 (2), 2006, 296-31
arXiv: math.AG/0405450

M. Schütt, J. Top (2006): Arithmetic of the [19,1,1,1,1,1] fibration, Comment. Math. Univ. St. Pauli 55, 1 (2006), 9-16
arXiv: math.AG/0510063

R. Kloosterman (2006): Classification of all Jacobian elliptic fibrations on certain K3 surfaces, J. Math. Soc. Japan Vol. 58 665-680 (2006)

S. Kadir (2006): Arithmetic mirror symmetry for a two-parameter family of Calabi-Yau manifolds, In: Mirror Symmetry V. Proceedings of the BIRS Workshop, Calabi-Yau Varieties and Mirror Symmetry, December 6-11, 2003, (Noriko Yui et al., eds). AMS/IP Studies in Advanced Mathematics 38, American Mathematical Society, Providence, RI, 2006, 35-86

W. Ebeling (2006): Monodromy, In: Singularities and Computer Algebra (Ch. Lossen, G. Prister, eds.), London Math. Soc. Lecture Note Series 324, Cambridge University Press 2006, 129-155
arXiv: math.AG/0507171

W. Ebeling (2006): Mirror symmetry, Kobayashi`s duality, and Saito`s duality, Kodai Math. J. 29 (2006), 319-336
arXiv: math.AG/0507134

W. Ebeling, S. Gusein-Zade (2006): Indices of vector fields and 1-forms on singular varieties, In: Global Aspects of Complex Geometry (F. Catanese et al., eds.), Springer-Verlag 2006, 129-169
arXiv: math.AG/0601439

W. Ebeling, S. M. Gusein-Zade (2006): Quadratic forms for a 1-form on an isolated complete intersection singularity, Math. Z. 252 (2006), 755-766.
arXiv: math.AG/0503336

W. Ebeling, S. M. Gusein-Zade (2006): A filtration defined by arcs on a variety, Uspekhi Mat. Nauk, 61 (2006), no. 2, 163-164 (Russian), (Engl. translation in Russian Math. Surveys 61 (2006), no. 2, 353-355).
arXiv: math/0303331

Populärwissenschaftliche Artikel

K. Hulek, W. Ebeling (2006): Die Entstehung der Infinitesimalrechnung und der Prioritätsstreit mit Newton, Unimagazin, Leibniz Universität Hannover, 3-4/2006, 46-49

W. Ebeling (2006): Von wegen rund, Unimagazin, Leibniz Universität Hannover, 1-2/2006, 68-70

Herausgegebene Bücher

F. Catanese, H. Esnault, A. Huckleberry, K. Hulek, T. Peternell (2006): Global Aspects of Complex Geometry, Springer Verlag 2006